Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 25, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 16, 2011, 10:01 PM CDT. It took effect at Mar 17, 2011, 3:47 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2011, 10:01 PM CDT (03:01 UTC)
- In effect from
- Mar 17, 2011, 3:47 AM CDT
- Expired
- Mar 17, 2011, 11:40 PM CDT
- In force
- 20 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
710 WHUS73 KMKX 170301 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1001 PM CDT WED MAR 16 2011 ...BRISK SOUTHERLY WINDS DEVELOPING BY THURSDAY MORNING... .LOW PRESSURE STRETCHING FROM MINNESOTA BACK INTO NEBRASKA WILL BECOME BETTER ORGANIZED AND MOVE THROUGH THE GREAT LAKES AREA ON THURSDAY...MOVING EAST OF WISCONSIN BY THURSDAY EVENING. HIGH PRESSURE SITUATED TO THE SOUTHEAST OF THE REGION WILL CAUSE A BRIEF TIGHTENING OF THE PRESSURE GRADIENT OVER THE NEARSHORE WATERS RESULTING IN BRISK SOUTH TO SOUTHWEST WINDS ON THURSDAY. WINDS OF 15 TO 25 KNOTS ARE EXPECTED WITH WAVES OF 3 TO 5 FEET. WINDS AND WAVES WILL DIMINISH BY EVENING. LMZ643>646-171115- /O.NEW.KMKX.SC.Y.0025.110317T1500Z-110318T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1001 PM CDT WED MAR 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY. * WINDS: SOUTH TO SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS EARLY THURSDAY MORNING. WINDS DIMINISHING BY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET...THEN DIMINISHING BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
5 follow-up statements
923 WHUS73 KMKX 170847 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 AM CDT THU MAR 17 2011 ...BRISK SOUTHERLY WINDS DEVELOPING BY THURSDAY MORNING... .LOW PRESSURE STRETCHING FROM MINNESOTA BACK INTO NEBRASKA WILL BECOME BETTER ORGANIZED AND MOVE THROUGH THE GREAT LAKES AREA TODAY...MOVING EAST OF WISCONSIN THIS EVENING. HIGH PRESSURE SITUATED TO THE SOUTHEAST OF THE REGION WILL CAUSE A BRIEF TIGHTENING OF THE PRESSURE GRADIENT OVER THE NEARSHORE WATERS RESULTING IN BRISK SOUTH TO SOUTHWEST WINDS THROUGH THIS AFTERNOON. AFTER A BRIEF LULL AS THE SURFACE TROUGH/COOL FRONT MOVES ACROSS THE NEARSHORE WATERS...WEST WINDS WILL GUST TO SMALL CRAFT CRITERIA BEHIND THE TROUGH THROUGH MIDNIGHT...WITH WINDS AND WAVES DIMINISHING OVERNIGHT. LMZ643>646-171700- /O.EXT.KMKX.SC.Y.0025.110317T0847Z-110318T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 347 AM CDT THU MAR 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH THIS AFTERNOON. WEST WINDS GUSTING TO 25 KNOTS THIS EVENING DIMINISHING AFTER MIDNIGHT. * WAVES: BUILDING TO 3 TO 5 FEET...THEN DIMINISHING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
641 WHUS73 KMKX 171430 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CDT THU MAR 17 2011 ...BREEZY SOUTHWEST WINDS TODAY TURNING WEST TO NORTHWEST TONIGHT... .LOW PRESSURE STRETCHING FROM MINNESOTA BACK INTO NEBRASKA WILL BECOME BETTER ORGANIZED AND MOVE THROUGH THE GREAT LAKES AREA TODAY...MOVING EAST OF WISCONSIN THIS EVENING. THE LOW WILL SWEEP A COLD FRONT THROUGH SOUTHERN WISCONSIN AND LAKE MICHIGAN LATE THIS AFTERNOON AND EVENING. BREEZY SOUTHWEST WINDS WILL PREVAIL AHEAD OF THE FRONT WITH GUSTY WEST TO NORTHWEST WINDS BEHIND THE FRONT. LMZ643>646-172230- /O.CON.KMKX.SC.Y.0025.000000T0000Z-110318T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CDT THU MAR 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH THIS AFTERNOON. WEST WINDS GUSTING TO 25 KNOTS THIS EVENING DIMINISHING AFTER MIDNIGHT. * WAVES: BUILDING TO 2 TO 4 FEET...THEN DIMINISHING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
991 WHUS73 KMKX 172008 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 PM CDT THU MAR 17 2011 ...BREEZY SOUTHWEST WINDS THIS AFTERNOON TURNING WEST TO NORTHWEST TONIGHT... .A COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN EARLY THIS EVENING. BREEZY SOUTHWEST WINDS WILL SHIFT TO THE WEST TO NORTHWEST. THE WINDS WILL REMAIN GUSTY AND HAZARDOUS THROUGH MIDNIGHT THEN GRADUALLY WEAKEN. LMZ643>646-180415- /O.EXT.KMKX.SC.Y.0025.000000T0000Z-110318T0500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 308 PM CDT THU MAR 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH THIS AFTERNOON. WEST WINDS GUSTING TO 25 KNOTS THIS EVENING DIMINISHING AFTER MIDNIGHT. * WAVES: BUILDING TO 2 TO 4 FEET...THEN DIMINISHING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
151 WHUS73 KMKX 180157 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 857 PM CDT THU MAR 17 2011 ...BRISK WEST WINDS DIMINISHING... .A COLD FRONT HAS SWEPT THROUGH THE AREA THIS EVENING...CAUSING WINDS TO SHIFT TO A WEST NORTHWEST DIRECTION. THESE BRISK...GUSTY WINDS ARE NOW GRADUALLY SUBSIDING AND THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT MIDNIGHT. LMZ643>646-180500- /O.CON.KMKX.SC.Y.0025.000000T0000Z-110318T0500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 857 PM CDT THU MAR 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS DIMINISHING. . * WAVES: 2 TO 4 FEET...DIMINISHING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
463 WHUS73 KMKX 180440 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1140 PM CDT THU MAR 17 2011 LMZ643>646-180545- /O.CAN.KMKX.SC.Y.0025.000000T0000Z-110318T0500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1140 PM CDT THU MAR 17 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS...AND WILL CONTINUE TO DIMINISH THROUGH THE OVERNIGHT HOURS. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 16, 3:25 PM CDT, 6 hours 36 minutes earlier.
Area forecast discussion, Mar 16, 3:25 PM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT WED MAR 16 2011 .SHORT TERM... TONIGHT AND THURSDAY...FORECAST CONFIDENCE MEDIUM. STRONG WARM AIR ADVECTION DEVELOPS ACROSS THE REGION TONIGHT. MID TO HIGH CLOUDS WILL GRADUALLY INCREASE IN COVERAGE DURING THIS TIME. SURFACE PRESSURE GRADIENT INCREASES SOMEWHAT LATER TONIGHT...ALLOWING 1000/500MB THICKNESSES TO RISE INTO THE MID 550S DM RANGE. 925MB TEMPERATURES RISE TO AROUND 10 DEGREES CELSIUS AS WELL. THIS SHOULD LIMIT LOWS INTO THE LOWER 40S ACROSS MOST OF THE AREA...WITH SOME MID 40S SOUTHWEST OF MADISON. DEW POINTS IN THE MID TO UPPER 40S WILL SHIFT NORTHEAST INTO THE AREA BY THURSDAY MORNING. SATURATED LOW LEVELS WILL ACCOMPANY THE MILDER DEW POINTS...AND WILL BRING A STRATUS CLOUD DECK ACROSS THE AREA BY MID MORNING. THIS DECK WILL LINGER THROUGH THE DAY...AND LIMIT HIGHS. CUT BACK HIGHS INTO THE UPPER 50S ACROSS THE AREA WITH THE EXPECTED CLOUDS...DESPITE 10 TO 12 DEGREE CELSIUS 925MB TEMPERATURES. WEAK COLD FRONT THEN SHIFTS SOUTHEAST TOWARDS THE AREA DURING THE AFTERNOON ON THURSDAY. WEAK SURFACE TO LOW LEVEL FRONTOGENESIS RESPONSE IS EXPECTED AHEAD OF THE FRONT. THE NAM SHIFTS THE FRONTOGENESIS RESPONSE SOUTHEAST ACROSS THE AREA SOMEWHAT QUICKER THAN THE GFS. GIVEN THE EXPECTED HIGHS...SOME WEAK LOW LEVEL INSTABILITY MAY DEVELOP DURING THE AFTERNOON. THIS WOULD LEAD TO RAIN SHOWERS ACROSS THE AREA. WENT WITH CHANCE WORDING FOR THURSDAY AFTERNOON DESPITE THE WEAK UPWARD MOTION. ELEVATED INSTABILITY OF UP TO 500 J/KG NOTED ON AREA FORECAST SOUNDINGS...BUT LEVEL OF FREE CONVECTION IN MID LEVELS AND DO NOT SEE ENOUGH LIFT TO TAP INTO THIS LAYER. LEFT THUNDER MENTION OUT OF FORECAST FOR NOW. THU NT-SAT...MEDIUM FCST CONFIDENCE. COOL FROPA WILL BE OCCURRING THU EVENING WITH MODIFIED FCST SOUNDINGS HINTING AT MINOR INSTABILITY UP TO 6 KFT WITH DRY AIR ABOVE. A STRONG SHORTWAVE IS WELL TO THE NORTH OVER SRN CANADA WITH ONLY WEAK LOW-MID LEVEL FRONTOGENESIS OVER THE REGION. DID LINGER CHANCE POPS FOR LGT RAIN FOR THE EVENING. STRATUS DECK TO DECREASE DURING THE NIGHT WITH CAA AND DRY AIR ADVECTION ON NWLY WINDS. FOR FRI...MID TO HIGH CLOUDS WILL OVERSPREAD WI AND NRN IL AS THE RRQD OF A 120 KT JET AND MID LEVEL CONFLUENT ZONE APPROACHES THE AREA. THE SRN HALF OF THE CWA WILL BE UNDER 700-600 MB FRONTOGENESIS WITH MDT VALUES OF OMEGA IN THE MID LEVELS. HOWEVER LOW LEVELS WILL BE DRY SO REDUCED POPS TO SLIGHT CHANCE OVER THE SRN HALF. GFS DOES PRODUCE A SWATH OF LGT RAIN OVER THE SOUTH HALF BUT IT TYPICALLY HAS A MOIST BIAS. THE CLOUDS MAY DELAY ENOUGH IN SE WI TO ALLOW LOWER 50 TEMPS TO OCCUR. CLOUDS TO DECREASE LATE FRI AFT AND EVENING WITH HIGH PRESSURE TO SETTLE OVER WI FOR SAT. A LAKE BREEZE WILL DEVELOP WITH HIGH TEMPS AT THE BEACH AROUND 40F WITH 50F EXPECTED WEST OF KMSN. .LONG TERM... LOW TO MEDIUM FCST CONFIDENCE SAT NT-WED. SELY FLOW WILL DEVELOP ON SAT NT AND SUN AS A N-S TROUGH OF LOW PRESSURE APPROACHES FROM THE PLAINS IN RESPONSE TO A LARGE UPPER TROUGH OVER THE WEST COAST. A STRONG SHORTWAVE TROUGH WILL EJECT FROM THE UPPER TROUGH AND MOVE FROM THE DESERT SW INTO THE PLAINS AND EVENTUALLY THE GREAT LAKES. THE MODELS DIFFER ON THE TIMING AND EVOLUTION OF THIS FEATURE AND ASSOCIATED SFC FEATURES THUS THE LOWER CONFIDENCE. EITHER WAY HOWEVER...WARM ADVECTION AND INCREASED MOISTURE WILL BRING CHANCES OF LGT RAIN DURING THIS PERIOD. CURRENTLY WE BELIEVE AN ORGANIZED AREA OF LOW PRESSURE WILL PASS TO THE SOUTH AND EAST WITH TEMPS EVENTUALLY FALLING ENOUGH TO MENTION A MIX OF RAIN AND SNOW FOR TUE NT AND WED. NOT CONCERNED HOWEVER ABOUT ANY ACCUMULATING SNOWFALL AT THIS TIME. && .AVIATION... MIDDLE TO HIGH CLOUDS WILL CONTINUE TO MOVE ACROSS THE AREA TONIGHT...AND GRADUALLY BECOME BROKEN TO OVERCAST. STRONG LOW LEVEL JET WITH WINDS AROUND 45 KNOTS AT 2000 FEET ABOVE GROUND LEVEL ARE EXPECTED BETWEEN 07Z AND 13Z THURSDAY. LIGHT WINDS OF 7 TO 9 KNOTS EXPECTED AT THE SURFACE DURING THIS TIME...THUS LOW LEVEL WIND SHEAR IN TAFS. SURGE OF WARM AND MOIST AIR COMES INTO THE AREA EARLY ON THURSDAY. OVERCAST MVFR CEILINGS ARE EXPECTED ACROSS TAF SITES BY 13Z THURSDAY...AND WILL LINGER THROUGH THE DAY. MVFR FOG TO LINGER ACROSS THE AREA AS WELL. DESPITE CLOUD COVER...SOUTH SOUTHWEST WINDS RIGHT OFF OF THE SURFACE ARE INTO THE LOWER TO MID 20 KNOT RANGE...SO WENT WITH GUSTS TO 20 KNOTS IN TAFS. RAIN SHOWERS POSSIBLE DURING THE AFTERNOON AS FRONT MOVES TOWARD THE AREA. WENT WITH VICINITY SHOWERS AFTER 18Z THURSDAY. && .MARINE... FAIRLY TIGHT PRESSURE GRADIENT DEVELOPS LATE TONIGHT AND THURSDAY ACROSS THE NEARSHORE WATERS...BETWEEN HIGH PRESSURE OVER THE SOUTHEAST AND A COLD FRONT APPROACHING THE REGION FROM THE WEST. BRISK SOUTH SOUTHWEST WINDS OF 20 TO 25 KNOTS ARE EXPECTED JUST ABOVE THE SURFACE DURING THIS TIME. HOWEVER...STRONG TEMPERATURE INVERSION OVER THE WATER WILL INHIBIT FREQUENT GUSTS MIXING TO THE SURFACE. FOR NOW...WILL HOLD OFF ON A SMALL CRAFT ADVISORY FOR THIS PERIOD. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...20 VERY SHORT TERM/AVIATION/MARINE...08
Hazardous weather outlook, Mar 16, 3:51 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 PM CDT WED MAR 16 2011 WIZ046-047-051-052-056>060-062>072-170845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 351 PM CDT WED MAR 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-170845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 PM CDT WED MAR 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SOUTHERLY WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA LATE THIS EVENING AND OVERNIGHT AS THE PRESSURE GRADIENT INCREASES BETWEEN LOW PRESSURE OVER SOUTHERN CANADA AND HIGH PRESSURE OVER THE EASTERN UNITED STATES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOUTHERLY WIND GUSTS WILL REMAIN NEAR SMALL CRAFT ADVISORY CRITERIA INTO EARLY THURSDAY AFTERNOON BUT WILL WEAKEN AS THE COLD FRONT APPROACHES AND PASSES THE LAKE. SMALL CRAFT ADVISORIES MAY BE NEEDED AGAIN SUNDAY AFTERNOON INTO MONDAY MORNING WITH A TIGHTENING PRESSURE GRADIENT DEVELOPING OVER THE WESTERN GREAT LAKES BETWEEN HIGH PRESSURE TO THE EAST AND LOW PRESSURE OVER THE PLAINS. GEHRING WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 10:23 AM CDT | River Flood Watch | MKX | Sauk | 35 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.